# SDR 2002FA0000015

- Difficulty date: October 24, 2001
- Submitted: January 7, 2002
- Operation: General aviation
- Engine: Lyc O320D2G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: 75089
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF NEW PISTON AND RINGS.  IT WAS NOTED THAT ONE OF THE PISTONS WOULD ONLY SLIDE INTO THE BARREL HALF WAY.  PISTON SKIRT OD WERE CHECKED, OK AT 5.1175 OD.  THE PROBLEM WAS FOUND TO BE THE OD OF THE PISTON JUST BELOW THE PISTON PIN WAS MEASURED TO BE 5.1255 ON THE PISTON THAT DID NOT FIT, THIS IS MUCH LARGER THAN THE SAME OD OF PISTONS THAT DID FIT WHICH WAS MEASURED TO BE 5.1025.
